# SDR VTZA97226

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 14156002408
- Condition: Cracked
- Location: Left Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6417 - CHS-IAD - DURNG DESCENT, EXPERIENCED THE LEFT WINDSCREEN CRACK IN THE UPPER CENTER AREA OF PANEL 'A'.  THE CRACK WAS APPROXIMATELY .5 INCH TO .75 INCH LONG.  THE AIRCRAFT LANDED AT IAD WITH NO PROBLEM.  IAD MX REPLACED THE LEFT MAIN WINDSCREEN PANEL 'A'.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
